# SDR COMA0260203

- Difficulty date: March 19, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 20,094 hours, 19,262 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Switch
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5407 T/O CONFIG TRIM WARNING.FOUND AILERON TRIM OUT OF T/O RANGE - OPERATIONAL CHECK OF TRIM SYSTEM WAS NORMAL.
